# SDR RAIA00306161

- Difficulty date: June 9, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 10,409 hours, 11,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  MAINTENANCE PERFORMED LANDING GEAR EXTENSION AND RETRACTION CHECK.  NO DEFECTS NOTED, OPS OK.
